# SDR AALA20130318018

- Difficulty date: March 18, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB DOOR CUTOUT THRESHOLD WEB UPPER SURFACE HAS SCRATCHES AT BODY STATIONS 446 TO 490, RIGHT BUTTLINES 24 TO 27.  REMOVED AND REPLACED WEB PER AARD 51-00-05 REPAIR 1.
